# SDR CALA2016070895525

- Difficulty date: July 7, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 66,996 hours, 25,335 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low Pressure
- Location: B System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

100KT ABORTED TAKEOFF DUE TO B SYS LOW PRESSURE ECAM WARNING AT FLT PHASE 3.   DRAINED BLUE HYD SYS, SERVICED BLUE SYS.  RAN FOR 20 MIN AND REPORTED NO LEAKS WITH PRESSURE & QTY GOOD
